Skip to Main content Skip to Navigation
Journal articles

A domain decomposition method for linearized Boussinesq-type equations

Abstract : In this paper, we derive discrete transparent boundary conditions for a class of linearized Boussinesq equations. These conditions happen to be non-local in time and we test numerically their accuracy with a Crank-Nicolson time-discretization on a staggered grid. We use the derived transparent boundary conditions as interface conditions in a domain decomposition method, where they become local in time. We analyze numerically their efficiency thanks to comparisons made with other interface conditions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [21 references]  Display  Hide  Download

https://hal.inria.fr/hal-01797823
Contributor : Antoine Rousseau <>
Submitted on : Thursday, September 12, 2019 - 11:16:49 AM
Last modification on : Thursday, August 13, 2020 - 11:26:01 AM
Long-term archiving on: : Saturday, February 8, 2020 - 5:30:05 AM

File

paper2.pdf
Files produced by the author(s)

Identifiers

Citation

Joao Guilherme Caldas Steinstraesser, Gaspard Kemlin, Antoine Rousseau. A domain decomposition method for linearized Boussinesq-type equations. Journal of Mathematical Study, Global Science Press, 2019, 52 (3), pp.320-340. ⟨10.4208/jms.v52n3.19.06⟩. ⟨hal-01797823v2⟩

Share

Metrics

Record views

146

Files downloads

746